Classical limit for a 3D lattice spin model

I. G. Korepanov, J. M. Maillard, S. M. Sergeev

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The quasiclassical limit of the integrable statistical 3D lattice model known as the Zamolodchikov-Bazhanov-Baxter model is considered. We obtain a classical equation of motion for the scalar field, defined on the cubic lattice in 2 + 1-dimensional space-time, and show that it can be seen as a generalization of the Miwa equations.

Original languageEnglish
Pages (from-to)211-216
Number of pages6
JournalPhysics Letters. Section A: General, Atomic and Solid State Physics
Volume232
Issue number3-4
DOIs
Publication statusPublished - 28 Jul 1997
Externally publishedYes

    Fingerprint

Cite this